# SDR CA970605005

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag JETSTM3212
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23079
- Condition: Failed
- Location: Lt Start Gen
- Stage of operation: DE
- Nature of condition: G, H, J
- Precautionary procedure: A, L

## Discrepancy

(CAN) DURING FLIGHT CREW NOTICED AN INCREASE IN STATIC OVER HEADSETS. DURING DESCENT THE LEFT GENERATOR FAILED AND THE BUSS TIE OPENED. ATTEMPTS TO GET FAILED GENERATOR ON LINE DID NOT WORK. HOWEVER, BUSS TIE WAS RESTORED. AIRCRAFT DIVERTED AND LANDED OK. GENERATOR REPLACED.
